# SDR DALA2025052203965

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0976497) CORROSION ON SHEAR TIE BTW STGR 25L-26L AND STA 847 AT AFT CARGO COMPARTMENT (INSIDE OF WASTE TANK ENCLOUSURE AREA WAS FOUND. SHEAR TIE BTW STGR 25L -26L AND STA 847 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737- 800 SRM 51-40-02-0G.
